UAB Digital Repository of Documents 484 records found  previous11 - 20nextend  jump to record: Search took 0.00 seconds. 
11.
14 p, 314.2 KB Periodic orbits for the perturbed planar circular restricted 3–body problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. [...]
2019 - 10.3934/dcdsb.2019003
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020  
12.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″′+(a1x+a0)x″+(b1x+b0)x′+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  
13.
17 p, 408.6 KB Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
We apply the averaging theory of high order for computing the limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center. These discontinuous piecewise differential systems are formed by two either quadratic, or cubic polynomial differential systems separated by a straight line. [...]
2019 - 10.3934/dcdsb.2018236
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 4 (April 2019) , p. 1769-1784  
14.
12 p, 443.2 KB Hjelmslev quadrilateral central configurations / Álvarez-Ramírez, Martha (Universidad Autónoma Metropolitana (Iztapalapa, Mèxic). Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A Hjelmslev quadrilateral is a quadrilateral with two right angles at opposite vertices. Using mutual distances as coordinates, we show that any four-body central configuration forming a Hjelmslev quadrilateral must be a right kite configuration.
2019 - 10.1016/j.physleta.2018.08.034
Physics Letters. A, Vol. 383, Issues 2-3 (January 2019) , p. 103-109  
15.
22 p, 534.3 KB Phase portraits of piecewise linear continuous differential systems with two zones separated by a straight line / Li, Shimin (Guangdong University of Finance and Economics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper provides the classification of the phase portraits in the Poincaré disc of all piecewise linear continuous differential systems with two zones separated by a straight line having a unique finite singular point which is a node or a focus. [...]
2019 - 10.1016/j.jde.2018.12.024
Journal of differential equations, Vol. 266, Issue 12 (June 2019) , p. 8094-8109  
16.
35 p, 913.1 KB Phase portraits of linear type centers of polynomial hamiltonian systems with hamiltonian function of degree 5 of the form H = H1(x) + H2(y) / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martinez Mancilla, Yohanna Paulina (Universidad del Bío-Bío. Departamento de Matemática) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We study the phase portraits on the Poincaré disc for all the linear type centers of polynomial Hamiltonian systems of degree 5 with Hamiltonian function H(x, y) = H + H, where H = 1/2 x + a/3 x + a/4 x + a/5 x and H = 1/2 y + b/3 y + b/4 y + b/5 y as function of the six real parameters a, a, a, b, b and b with ab ≠ 0. [...]
2019 - 10.3934/dcds.2019004
Discrete and continuous dynamical systems. Series A, Vol. 39, Issue 1 (January 2019) , p. 75-113  
17.
31 p, 10.1 MB Trapezoid central configurations / Corbera Subirana, Montserrat (Universitat de Vic. Departament d'Enginyeries) ; Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas)
We classify all planar four–body central configurations where two pairs of the bodies are on parallel lines. Using cartesian coordinates, we show that the set of four–body trapezoid central configurations with positive masses forms a two–dimensional surface where two symmetric families, the rhombus and isosceles trapezoid, are on its boundary. [...]
2019 - 10.1016/j.amc.2018.10.066
Applied Mathematics and Computation, Vol. 346 (April 2019) , p. 127-142  
18.
6 p, 678.2 KB Periodic orbits of the planar anisotropic generalized Kepler problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
Many generalizations of the Kepler problem with homogeneous potential of degree -1/2 have been considered. Here, we deal with the generalized anisotropic Kepler problem with homogeneous potential of degree -1. [...]
2019 - 10.1063/1.5058728
Journal of Mathematical Physics, Vol. 60, Issue 4 (April 2019) , art. 42901  
19.
47 p, 952.2 KB An inverse approach to the center problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Ramírez, Valentín (Universitat de Barcelona)
We consider analytic or polynomial vector fields of the form X=(-y+X)∂∂x+(x+Y)∂∂y, where X= X(x, y)) and Y= Y(x, y)) start at least with terms of second order. It is well-known that X has a center at the origin if and only if X has a Liapunov–Poincaré local analytic first integral of the form H=12(x2+y2)+∑j=3∞Hj, where H = H (x, y) is a homogenous polynomial of degree j. [...]
2019 - 10.1007/s12215-018-0342-1
Rendiconti del Circolo matematico di Palermo, Vol. 68, Issue 1 (April 2019) , p. 29-64  
20.
146 p, 1.9 MB New results in averaging theory and its applications / Cândido, Murilo Rodolfo, autor. ; Llibre, Jaume, supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
En este trabajo presentamos nuevos resultados en la teoría del promedio para encontrar soluciones periódicas. Usando reducción de Lyapunov-Schmidt y el grado de Brouwer nosotros elaboramos un teorema del promedio capaz de detectar la persistencia de soluciones periódicas en sistemas diferenciales cuando este tiene un continuo de ceros en la primera ecuación promediada no nula. [...]
This work presents new results in the averaging theory for finding periodic solutions. Using Lyapunov-Schmidt reduction and Brouwer's degree we elaborate an averaging theorem able to detect the persistence of periodic solutions in differential systems when the first nonvanishing averaged equation has a continuum of zeros. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2019.  

UAB Digital Repository of Documents : 484 records found   previous11 - 20nextend  jump to record:
See also: similar author names
482 Llibre, Jaume
8 Llibre, Jaume,
1 Llibre, Josep M
1 Llibre, Josep M.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.